User menu

Renormalization-group and Asymptotics of Solutions of Nonlinear Parabolic Equations

Bibliographic reference Bricmont, Jean ; Kupiainen, Antti ; Lin, G.. Renormalization-group and Asymptotics of Solutions of Nonlinear Parabolic Equations. In: Communications on Pure and Applied Mathematics, Vol. 47, no. 6, p. 893-922 (1994)
Permanent URL http://hdl.handle.net/2078.1/48769
  1. Barenblatt G. I., Similarity, Self-Similarity, and Intermediate Asymptotics, ISBN:9781461585725, 10.1007/978-1-4615-8570-1
  2. Bramson, Mem. Amer. Math. Soc., 44, 1 (1983)
  3. Brezis, Arch. Rational Mech. Anal., 95, 185 (1986)
  4. Brezis, J. Math. Pures Appl., 62, 73 (1983)
  5. Bricmont, Comm. Math. Phys., 150, 193 (1992)
  6. Burgers J. M., The Nonlinear Diffusion Equation, ISBN:9789401017473, 10.1007/978-94-010-1745-9
  7. Collet Pierre, Eckmann Jean-Pierre, Instabilities and Fronts in Extended Systems : , ISBN:9781400861026, 10.1515/9781400861026
  8. Collet, Comm. Math. Phys., 145, 345 (1992)
  9. Collet, Helv. Phys. Acta, 65, 56 (1992)
  10. Fujita, J. Fac. Sci. Univ. Tokyo, 13, 109 (1966)
  11. Galaktionov, Math. USSR-Sb, 54, 421 (1986)
  12. Gmira, J. Differential Equations, 53, 258 (1984)
  13. Goldenfeld, Phys. Rev. Lett., 64, 1361 (1990)
  14. , and , Asymptotics of partial differential equations and the renormalisation group, pp. 375–383 in: Asymptotics Beyond All Orders, Proceedings of a NATO Advanced Research Workshop on Asymptotics Beyond All Orders, , and , eds., Plenum Press, New York, 1991.
  15. Goldenfeld, Phys. A, 177, 213 (1991)
  16. Kamin, Ann. Scuola Norm. Sup. Pisa, 12, 393 (1985)
  17. Kamin, Proc. Amer. Math. Soc., 95, 205 (1985)
  18. Levine, SIAM Rev., 32, 262 (1990)
  19. Functional Integration and Quantum Physics, Academic Press, New York, 1979.